# SDR SIMA20140812006

- Difficulty date: August 12, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 32,665 hours, 29,514 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Check Valve
- Condition: Failed
- Location: Brake System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 MAIN BRAKE SYS RETURN LINE CHECK VLV FAILED OPERATIONAL CHECK.  R & R NR 2 MAIN BRAKE SYS RETURN LINE CHECK VLV IAW AMM 32-41-09.  LEAK & OPERATIONAL CHECKED GOOD.
